# SDR 96ZZZX5840

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HQ
- Make and model: Cessna U206G
- Aircraft serial: 420604107
- System (JASC): 2721 · Rudder Tab Control System
- Part: Chain Assy
- Part number: 043213822
- Condition: Lock Missing
- Location: Rudder Trim
- Part time: 3,947 hours
- Component: 12606732
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RUDDER TRIM INOPERATIVE, BUT WOULD TURN WHEEL.  MASTER LINK LOCK MISSING, INSTALLED NEW MASTER LINK ASSY.  (ADJUSTED CHAIN TENSION).
